- -

The character of free topological groups II

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

  • Estadisticas de Uso

The character of free topological groups II

Show simple item record

Files in this item

dc.contributor.author Nickolas, Peter es_ES
dc.contributor.author Tkachenko, Mikhail es_ES
dc.date.accessioned 2017-06-09T07:29:27Z
dc.date.available 2017-06-09T07:29:27Z
dc.date.issued 2005-04-01
dc.identifier.issn 1576-9402
dc.identifier.uri http://hdl.handle.net/10251/82622
dc.description.abstract [EN] A systematic analysis is made of the character of the free and free abelian topological groups on metrizable spaces and compact spaces, and on certain other closely related spaces. In the first case, it is shown that the characters of the free and the free abelian topological groups on X are both equal to the “small cardinal” d if X is compact and metrizable, but also, more generally, if X is a non-discrete k!-space all of whose compact subsets are metrizable, or if X is a non-discrete Polish space. An example is given of a zero-dimensional separable metric space for which both characters are equal to the cardinal of the continuum. In the case of a compact space X, an explicit formula is derived for the character of the free topological group on X involving no cardinal invariant of X other than its weight; in particular the character is fully determined by the weight in the compact case. This paper is a sequel to a paper by the same authors in which the characters of the free groups were analysed under less restrictive topological assumptions. es_ES
dc.description.sponsorship The first author wishes to thank the second author, and his department, for hospitality extended during the course of this work. The second author was supported by Mexican National Council of Sciences and Technology (CONACyT), Grant No. 400200-5-28411-E.
dc.language Inglés es_ES
dc.publisher Universitat Politècnica de València
dc.relation.ispartof Applied General Topology
dc.rights Reconocimiento - No comercial - Sin obra derivada (by-nc-nd) es_ES
dc.subject Free (abelian) topological group es_ES
dc.subject Entourage of the diagonal es_ES
dc.subject Character es_ES
dc.subject Compact es_ES
dc.subject Locally compact es_ES
dc.subject Pseudocompact es_ES
dc.subject Metrizable es_ES
dc.subject kw-space es_ES
dc.subject Dominating family es_ES
dc.title The character of free topological groups II es_ES
dc.type Artículo es_ES
dc.date.updated 2017-06-09T06:18:39Z
dc.identifier.doi 10.4995/agt.2005.1962
dc.relation.projectID info:eu-repo/grantAgreement/CONACyT//400200-5-28411-E/
dc.rights.accessRights Abierto es_ES
dc.description.bibliographicCitation Nickolas, P.; Tkachenko, M. (2005). The character of free topological groups II. Applied General Topology. 6(1):43-56. https://doi.org/10.4995/agt.2005.1962 es_ES
dc.description.accrualMethod SWORD es_ES
dc.relation.publisherversion https://doi.org/10.4995/agt.2005.1962 es_ES
dc.description.upvformatpinicio 43 es_ES
dc.description.upvformatpfin 56 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 6
dc.description.issue 1
dc.identifier.eissn 1989-4147
dc.contributor.funder Consejo Nacional de Ciencia y Tecnología, México


This item appears in the following Collection(s)

Show simple item record